Top 20 Doctor insights on: Ativan withdrawal symptoms dry eyes
Is. 5 or 1 mg Ativan (lorazepam) ok for minor alcohol withdrawal symptoms? 8 standard drinks. Last drink at 9pm last night. Overall healthy female
Something Else: I am sorry but your symptoms cannot possibly or physiologically be related to lorazepam not taken for sixteen months. There is something else wrong with you and I would strongly advise a thorough medical or neurological evaluation at the medical clinic or Neurology office. ...Read moreSee 1 more doctor answer
I take ativan (lorazepam) for an anxiety disorder. I've heard it helps with some opiate withdrawal symptoms. How much should I take to relieve the symptoms?
Need to ask your Dr.: HealthTap is not used for treatment of individual patients, and something like the treatment of an addiction needs to be done through a one on one evaluation with a health care provider who you develop a relationship with. The continuity of care as well as an individual treatment plan will be developed personally for your withdraw symptoms in a well coordinated medical plan. Best wishes. ...Read moreSee 2 more doctor answers
What medication can help with ativan (lorazepam) withdrawal symptoms either inpatient or outpatient?
See below: Gabapentin, and Depakote are helpful and commonly used. Many docs will use other psych meds like risperdal, seroquel (quetiapine) an d the like but these have lots of side effects. I usually substitute a long acting agent such as Librium or Phenobarbital and lower the dose is a stepwise fashion. ...Read moreSee 2 more doctor answers
Been on ativan (lorazepam) 1mg for years how can I wean off? Safely getting side effects dry eyes and anxiety!
Omega 3's: Do it gradually. Cut it down to 1/2 then when ok to 1/4. If there are no contraindications use calming supplements like melatonin for sleep, cortitrol for adrenal help, omega3s for their anti-inflammatory potency and find someone you can talk to when life gets hard. Omega3's will also help the dry eye. ...Read moreSee 1 more doctor answer
I have been taking 1mg of Ativan (lorazepam) for 7 weeks for anxiety. I also have had trouble sleeping. How can I taper off safely without withdrawal symptoms. Th?
Ativan (lorazepam): If taken once a day should be producing some withdrawal symptoms already (it's a relatively short acting med) after 7 weeks. I would recommend splitting the dose in half and taking twice a day for a week then half the dose again for another week. Have the insomnia looked into in the meantime (cause?) consider video consult with a neuropsychiatrist (www. Healthtap. Com/ drericweisman) ...Read more
Help! Started today tapering off ativan (lorazepam) + lortab feel like I can't breath like some1 sitting on my chest. Had the mil$$ cardiac workup so not cardiac. It it withdrawal symptoms? How long will it last
Don't do it by self: Tapering off Lorazepam and hydrocodone, especially at the same time, requires someone with expertise to guide you as to how to do it. There is an old saying - the person who is their own doctor has a fool for a patient. Find an expert in addiction medicine (www. Asam. Org or www. Aaap. Org) who can help guide you in doing it right, not relapsing, and finding alternatives to treat pain/anxiety. ...Read moreSee 1 more doctor answer
I got really sick after discontinuing ativan (lorazepam). I only took 5. 5 mg pills in two weeks and got many withdrawal symptoms. Is a withdrawal possible?
After taking amytriptiline for 1 month, I have been havingconstant headache that affects my eyes, & feeling very weak at times. Withdrawal symptoms?
See you doctor asap:
Seek immediate medical attention if any of these rare but very serious side effects occur: black stools, vomit that looks like coffee grounds, severe dizziness, fast/irregular heartbeat, fainting, seizures.
This medication may rarely cause a serious condition called neuroleptic malignant syndrome (nms). Seek immediate medical attention if you develop the following: unexplained fever, muscle stiff. ...Read more
What is the specific symptomps of eyes allergy and dry eyes? What is the best medicine for eyes allergy?
Do cervical spondlysis cause nerve compression. What are symptims of nerve compressio. Can it b reason for dry eyes?
Are dry eyes something that can be cured? I have read on how to maintain symptoms of dry eyes but not how to get rid of them completely.
Not usually: Dry eyes can be caused by some medications and can be irritated by quite a few things (e.g. smoke, sunlight, air travel). So if you have one of those situations, address accordingly. Often, however, it is an intrinsic problem. If you wear contact lenses, Then you need to be extra careful. Some people believe that taking Omega-3/6 fatty acid supplements may help. There are also many lubricants OTC. ...Read more
Sometimes: Hormonal changes during pregnancy can cause mild changes in the way your eyes focus light, what eye doctors call "refractive error." an exam would determine if that is happening. I wouldn't expect significant dryness or headaches in someone your age. However, if you are straining to see well because your refractive error had changed, you might get mild headaches and dryness. I recommend an exam. ...Read moreSee 1 more doctor answer
I have sjogrens. I know dry eyes is a symptoms. But I'm getting styes and infections quite often. That normal?
Severe dry eyes. Reduced Dothiepin 31.25mg to 12.5mg last night. Upped Lexotan 0.375mg to 1.5mg. Suffer from anxiety, etc. How long will symptoms last?
Anxiety, med changes: Since you are obviously not in the USA (both meds are not available in America), Its essential any Med changes should be made by a psychiatrist and NOT yourself, since you might not need a prescription to get psychotropic meds where you are. Lexotan (bromazepam) is highly addictive, so caution is advised. You might need a newer med (e.g SSRI, SNRI) in place of a TCA like dothiapen). SEE A DOC! ...Read more
I've been sick with bronchitis for a while and I still am, these past two weeks I've been experiencing symptoms of dry eyes is that because I am sick?
Are vision problems also associated with dry eyes and if so are they treated the same as other dry eye symptoms.
Depends: Ordinary dry eyes are sometimes uncomfortable but not harmful. If the dryness is more severe then the surface of the eye can develop dry spots that impair the vision and if severe, the front of the eye can break down. If the vision is impaired then extra strong treatment from your ophthalmologist will be necessary. ...Read more